Combinatorial properties of filters and open covers for sets of real numbers

Journal of Symbolic Logic 64 (3):1243-1260 (1999)
  Copy   BIBTEX


We analyze combinatorial properties of open covers of sets of real numbers by using filters on the natural numbers. In fact, the goal of this paper is to characterize known properties related to ω-covers of the space in terms of combinatorial properties of filters associated with these ω-covers. As an example, we show that all finite powers of a set R of real numbers have the covering property of Menger if, and only if, each filter on ω associated with its countable ω-cover is a P + filter



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

48 (#314,231)

6 months
11 (#187,035)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references